# SDR YENA2024052900795

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 02415
- Aircraft time: 71,299 hours, 26,049 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: UNKNOWN
- Condition: Stalled
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT#1537, JFK-STI. (AIRCRAFT DIVERTED TO BOS AND DECLARED AN EMERGENCY) ' ON CLIMB THROUGH 14000 FT ABOUT 6 LARGE THUMPS NOISES, VIBRATION, YAWING FOLLOWED BY COMPRESSOR VANE FAULT ENG 2 EGT OVERTEMP AND N2 AMBER XX.'   OPEN
